# SDR DHLA201000072

- Difficulty date: July 8, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,592 hours, 32,539 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS TAIL SECTION.- SPLICE FITTING CRACKED 1" STA 1766.00 L-17L PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1. REMOVED CRACKED END FITTING IAW SRM 51-3-0 PG 1, SRM 51-1-21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW END FITTING IAW SRM 51-1-11, 51-3-0, 51-3-1, AND 51-1-21.
